Topologically stable measures in non-autonomous systems
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 287-300
https://doi.org/10.4134/CKMS.c180538
Published online January 31, 2020
Pramod Das, Tarun Das
University of Delhi; University of Delhi
Abstract : We introduce and study notions of expansivity, topological stability and persistence for Borel measures with respect to time varying bi-measurable maps on metric spaces. We prove that on Mandelkern locally compact metric spaces expansive persistent measures are topologically stable in the class of all time varying homeomorphisms.
Keywords : Expansive homeomorphisms, expansive measures, shadowing, persistence, topological stability
MSC numbers : Primary 54H20, Secondary 37B55
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd